MAUDE Adverse Event Report: SALTER LABS SALTER AIRE ELITE; COMPRESSOR WITH (1) 8900 NEBULIZER

SALTER LABS SALTER AIRE ELITE; COMPRESSOR WITH (1) 8900 NEBULIZER
Model Number SO-1774BE
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 12 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
Nebulizer low flow was reported; there was no report of a delay in therapy and/or harm or injury as a result of this reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 12 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/ caregiver performed risk assessment with rma-20013c rev 4.The complaint most closely aligns with risk id r31 with a potential cause of hazard being "compressor air tubing leak".Severity = 6, likelihood of occurrence = 2, calculated occurrence = 2.Per ref-20001-c1 rev2, these levels indicate low risk.2.Regulatory/ compliance: reviewed ref-20001-c1 rev2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact: reviewed ref-20001-c1 rev2, and there is medium brand recognition/customer impact.Complaint history review: the complaint history was reviewed in grand avenue from reported dates 13-oct-2023 through 13-oct-2025, for part number so-1774be and failure mode "low flow".There were 3 other complaint(s) reported for the same issue and part number under (b)(4) during the same timeframe.Sales = (b)(4).Calculated occurrence (p1) = ( 4 complaint(s) / (b)(4) sold) x 100 = (b)(4).Occurrence ranking = (b)(4) - remote.Dhr review: ksn2306-00371.Packaged 30-jan-2024.Ksn2007-02105.Packaged 09-jul-2021.Ksn2211-00186.Packaged 08-jun-2023.Based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.

Brand Name
SALTER AIRE ELITE
Common Device Name
COMPRESSOR WITH (1) 8900 NEBULIZER
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23539266
Report Number3004748541-2025-00097
Device Sequence Number15773895
Product Code CCQ
UDI-Device Identifier00607411918346
UDI-Public(01)00607411918346(10)KSN2306-00371
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K870027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSO-1774BE
Device Catalogue NumberSO-1774BE
Device Lot NumberKSN2306-00371,KSN2007-02105,
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown